BibTeX record journals/mp/PenaR00

download as .bib file

@article{DBLP:journals/mp/PenaR00,
  author    = {Javier Pe{\~{n}}a and
               James Renegar},
  title     = {Computing approximate solutions for convex conic systems of constraints},
  journal   = {Math. Program.},
  volume    = {87},
  number    = {3},
  pages     = {351--383},
  year      = {2000},
  url       = {https://doi.org/10.1007/s101070050001},
  doi       = {10.1007/s101070050001},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/PenaR00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier